# SDR ASAA2013012993764

- Difficulty date: January 29, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 16,654 hours, 5,216 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 5911232
- Condition: Malfunctioned
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO NR 2 IDG FREQUENT SERVICING.  ACCOMPLISHED STATIC LEAK CHECK REF MM 24-11-00-700-801, NO LEAKS NOTED.  REPLACED IDG VENT VALVE REF MM 24-11-00-700-804, AND SERVICING FITTING REF CMM 24-11-85, MOTORED ENGINE AND LEAK CHECKED GOOD.  IDG SERVICED TO FULL.
